# SDR UALA2010072602686

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,652 hours, 10,463 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00339
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG NO START WITH LT ENG FUEL VALVE EICAS AND LT ENG SPAR VALVE.  ALSO FOUND LT SPAR CIRCUIT BREAKER OUT.  REPLACED LT ENGINE SPAR VALVE ACTUATOR ASSEMBLY (V25).  OPS CHECKED GOOD.
